# SDR DALA12011413132

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 30,886 hours, 15,992 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 161DF DAMAGED 1.0" X 1.0" NR 150/24.  AFT CARGO FLOOR PANEL 161DF FABRICATED NEW IAW A319 DWG 3D25-40532.  DAMAGE DIM  L=1.0"  W=1.0".
